# SDR 2008FA0000239

- Difficulty date: January 15, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N9460T
- Make and model: Hughes 369E
- Aircraft serial: 0238E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Nut
- Part number: MHS54896
- Condition: Split
- Location: Tail Rotor Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL TORQUE OF TAIL ROTOR BLADES RETENTION BOLT, NEW NUT SPLIT PRIOR TO ACHIEVING TORQUE.  NEW NUT, IS THINNER AND LIGHTER STRENGTH THAN PREVIOUSLY MFG OLDER PN.  NEW BOLTS ALSO REQURIE A NEW HIGHT TORQUE VALUE.  (K)
